• Size

    36 ct

    Description

    Other Information: Each tablet contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 8.4 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever-fever reducer. Chlorpheniramine Maleate/Antihistamine. Phenylephrine Bitartrate/Nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am - 5 pm EST). Made in Mexico.

    Identifier

    00016500537656

    SKU/UPC

    1650053765

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24 ea

    Description

    Quality guaranteed. This topcare® product is laboratory tested to guarantee it highest quality. Your total satisfaction is guaranteed. Uses: temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat, nasal congestion, temporarily relieves these symptoms due to the common cold: runny nose, sneezing, nasal congestion. Topcare ® cold & allergy, (chlorpheniramine maleate/ antihistamine) (phenylephrine HCI/ nasal decongestant) one-tablet dose relieves: nasal congestion, runny nose, sneezing, itchy, watery eyes. 24 tablets/box. Compare to actifed ® cold & allergy active Ingredients*. (*) this product is not manufactured or distributed by McNeil Consumer healthcare, distributor of actifed ® cold & allergy.

    Identifier

    00036800118959

    SKU/UPC

    3680011895

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8.3 oz

    Description

    Other Information: Each 15 ml contains: potassium 5 mg, sodium 7 mg. Store at room temperature. Misc: Pain reliever/fever reducer - acetaminophen. Cough suppressant/antihistamine - diphenhydramine HCl. Nasal decongestant - phenylephrine HCl. Nasal congestion. Sore throat. Runny nose. Headache. Body ache. Cough. Fever. Alcohol content: 10%. Compare to Theraflu active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc. owner of the registered trademark Theraflu Nighttime). Quality guaranteed.

    Identifier

    00036800224483

    SKU/UPC

    3680022448

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 11 mg. Tamper evident: do not use if foil seal under cap is broken or missing. Read all product information before using. Store at room temperature 68-86 degrees F (20-30 degrees C). Avoid excessive heat and humidity. Misc: Pain Reliever/Fever Reducer (NSAID): choline salicylate (870 mg). Cough Suppressant: Dextromethorphan HBr (20 mg). Expectorant: Guaifenesin (200 mg). Nasal Decongestant: Phenylephrine HCl (10 mg). Relieves: aches; fever; sore throat; cough; nasal & chest congestion: thins & loosens mucus. Dye free. Sugar free. Alcohol free. Gluten free. Flavor free. Acetaminophen free. Quality guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800211155

    SKU/UPC

    3680021115

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ea

    Description

    For people with high blood pressure, turn to DayQuil HBP LiquiCaps to power through your day with the non-drowsy, multi-symptom cold and flu relief. Powerful daytime cold and flu relief for people with high blood pressure The non-drowsy, coughing, aching, fever, sore throat, no sick days, medicine Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever; When using DayQuil or NyQuil products, carefully read each label to insure correct dosing use as directed keep out of reach of children

    Identifier

    00323900039049

    SKU/UPC

    32390003904

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Identifier

    00036800423251

    SKU/UPC

    3680042325
  • Size

    12 oz

    Description

    Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing; When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing use as directed keep out of reach of children Powerful nighttime cold and flu relief for people with high blood pressure The nighttime, sniffling, sneezing, coughing, aching, fever, best sleep with a cold, medicine

    Identifier

    00323900039025

    SKU/UPC

    32390003902

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; nasal congestion; mucus. Non-drowsy. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cold - plus relieves your other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318742143

    SKU/UPC

    30031874214

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    2 ct

    Description

    One 45 cc bottle (1.5 fl oz) and one 22.5 cc bottle (0.76 fl oz). Includes travel size. No. 1 recommended brand. For allergies, cold, flu, sinusitis, rhinitis, and dry, irritated nasal passages. Safe for frequent, daily nasal care. Natural, non-medicated relief. Gentle enough for infants. Safe for delicate nasal tissue. OceanNasalCare.com. Made in USA.

    Identifier

    00301875260026

    SKU/UPC

    30187526002

    Manufacturer

    Valeant Pharmaceuticals

    Brand

    Ocean
  • Size

    5 ea

    Description

    Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief #1 doctor recommended non-drowsy oral allergy brand.* Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose Contains 10 mg of loratadine per tablet For adults and children ages 6+

    Identifier

    00041100803177

    SKU/UPC

    4110080317

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CLARITIN
  • Size

    6 ct

    Description

    Theraflu® Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Novartis. Questions or comments Call 1-800-452-0051. www.stopmedicineabuse.org. www.theraflu.com. ©2014.

    Identifier

    00300677917060

    SKU/UPC

    30067791706

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 567 mg. Store at room temperature. Avoid excessive heat. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/Antacid. Aspirin (NSAID)/Analgesic. Sodium bicarbonate/Antacid. Fast Relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500564171

    SKU/UPC

    1650056417

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    6 oz

    Description

    Other Information: Store at room temperature. Check expiration date before using. Misc: Phenol/oral anesthetic. Fast-acting, long-lasting relief of minor sore throat and mouth pain. Quality guaranteed. Compare to Chloraseptic active ingredients (This product is not manufactured or distributed by Medtech Products Inc., a Prestige Brands Co., distributor of Chloraseptic). Aspirin-free. Sugar-free. Alcohol-free.

    Identifier

    00036800145436

    SKU/UPC

    3680014543

    Manufacturer

    TOPCO

    Brand

    TOP CARE®